There is a red rash on the thigh. It will be like this every winter. It's very itchy. I feel that the surrounding skin is very itchy. What's this? It's better to apply pereasone ointment for a long time before. How to treat it? Now there are more and more
Hello, in this case, if there are some symptoms of chip falling, it may be caused by fungal infection. If so, it is recommended to apply some antifungal ointment, such as terbinafine cream, bifonazole cream or ketoconazole cream. It is generally recommended not to buckle
If there is this kind of granular change in the thigh every year, it should be considered that there is obvious papular urticaria, which has a great relationship with allergy. Therefore, at present, it is necessary to timely cooperate with cetirizine oral liquid. At the same time, in this season, it is necessary to check the of allergens and avoid contact with allergens.
Hello, in this case, there are some red rashes on the thigh. Considering that most of them are caused by allergic reaction, if you apply pereasone, it will get better and better. It is suggested to continue to apply it or take some loratadine and cetirizine orally for treatment. Usually, you should pay attention to a light diet